# SDR 2000UALA00478

- Difficulty date: August 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 36,666 hours, 19,921 cycles
- Engine: Ge CFM56*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059393
- Condition: Odor
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN MIDDLE OF COACH CABIN.  *S/D*  REPLACED BALLAST AND BULB, OPS OK AND NO SMELL NOTED.
